Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Face infection. Applied betnovation. Why did I infect it with acne?

sir i got face infection 6 months back because i applied betnovation on face. my entire face was infected with acne . I consulted a doctor he gave me many tablets and i took all of them on time. Now my face has no more acne. but i have got many scars all over it and also have got pits on the face. Please suggest me something i will be really grateful to you.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi do not apply betnovate on the face.whatever u are suffering noiw is only due to acne pigmentation is subsided with kojic cream twice daily and use cute-E TABLET DAILY ONCE to cure the pigmentation.even if it is not cured it should be treated with chemical peels like glycolic acid or mandelic acid peels.
scars are very tough to treat .they can be icepick scars,boxcar scars.we can try contractebex cream for ice pick scars.the best treatment for scars co2 laser or fractional laser
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor